# SDR COMA9710339

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 3150 · Central Warning
- Part: Alarm Panel
- Part number: 80054141
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 18,342 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RUDDER LIGHT CAME ON WITH CAUTION WARNING DURING TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED MULTIPLE ALARM PANEL FOR TROUBLE SHOOTING.
